Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Vaginal irritation

Premium Questions

Dr. P. T. Patil MD

I have burning when i pee and i have vaginal irritation no foul odors and a white discharge no smells i thought maybe it was a yeast infection so i bought a otc yeast medication but no luck and i cant ... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. Shanti Vennam MD

discharge , painful sex etc (finished medication on July 7th 2017). My vaginal area seemed to feel better .... Did the medication clear the chlamydia? Or is it another std? I have no sores/lesions and it... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)
Dr. Rakhi Tayal MD

Hi Doctor, I was having vaginal irritation and itching. The doctor has prescribed Fas-3 kit along with clingen vaginal suppositories for 7 days. Can I avoid clingen and use something else instead? I am also ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Rakhi Tayal MD

I think i tore my vagina a while ago and everytime i have had sex after it has burned and when i pee after sex it burns as well. I have only been with one partner he has only been with me as well. What should i do to make... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Ilir Sharka MD

, and vaginal irritation , and deafness in one ear and about 50% loss of hearing in the other ear ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)

Public Forum Discussions

Dr. Vidhi Talati MD

. I dont have medical card coverage. Please tell me what it could be. ... View answer

Answered by : Dr. Vidhi Talati ( Physical Therapist or Physiotherapist)
Dr. Akhtarhusian Ghausi MD

Recently I have experienced vaginal irritation, but only when i have inserted a tampon ... it was thrush, so I have taken both a pessary and oral fluconazole. I only have one partner but the medication... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.  Vasudha Jayant Athavale MD

I have been diagnosed with pcod when I was 22.I was on medicine for 3 years. till last July my period was not regular. after that I got it for 1 month, went to see a doctor, it got stopped till Nov. again I got it in Dec,... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr.  Munish Sood MD

Is accupunture an effective treatement for a fixed drug reaction? I have had vaginal irritation from a fixed drug reaction from NSAIDS for over 6 weeks. Feeling desperate. Thinking of trying ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr. Rhea Chanda MD

do diabetic patients have a mild vaginal irritation or burning? ... View answer

Answered by : Dr. Rhea Chanda ( OBGYN)

Mobile Questions and Answers

Dr. Ashok Kumar Dash MD

mandatory medical examination, blood hemoglobin, bpcheckup, urine test to look for hemoglobin to be done. regarding irritation can consult doctor for local examination.

Dr.  Aarti Abraham MD

There is no such medication.

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan